Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 3, Pages 567–577 (Mi zvmmf31)  

An algorithm for computing Bingham flows

S. V. Milyutin

Faculty of Mechanics and Mathematics, Moscow State University, Moscow, 119992, Russia

Abstract: A three-parameter iterative method for computing Bingham flows is examined. The method is a generalization of the well-known Arrow–Hurwicz algorithm. The local convergence of the method is proved.

Key words: three-parameter iterative method, convergence theorem, Bingham flow.

Full text: PDF file (1183 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:3, 549–558

Bibliographic databases:

UDC: 519.634
Received: 09.11.2007

Citation: S. V. Milyutin, “An algorithm for computing Bingham flows”, Zh. Vychisl. Mat. Mat. Fiz., 49:3 (2009), 567–577; Comput. Math. Math. Phys., 49:3 (2009), 549–558

Citation in format AMSBIB
\Bibitem{Mil09}
\by S.~V.~Milyutin
\paper An algorithm for computing Bingham flows
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 3
\pages 567--577
\mathnet{http://mi.mathnet.ru/zvmmf31}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2559801}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 3
\pages 549--558
\crossref{https://doi.org/10.1134/S0965542509030154}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264922900015}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-64249145495}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf31
  • http://mi.mathnet.ru/eng/zvmmf/v49/i3/p567

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:175
    Full text:68
    References:27
    First page:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021